Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Maximal abelian subalgebras with simple normalizer


Author: Roberto Longo
Journal: Proc. Amer. Math. Soc. 107 (1989), 165-168
MSC: Primary 46L35; Secondary 46L10
MathSciNet review: 969318
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: All infinite factors with separable predual contain a maximal Abelian * subalgebra whose normalizer generates a simple subfactor


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L35, 46L10

Retrieve articles in all journals with MSC: 46L35, 46L10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1989-0969318-3
Keywords: von Neumann algebras, subfactors, MASA
Article copyright: © Copyright 1989 American Mathematical Society